# SDR AALA20050772

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT IN TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
